How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Sumanth Your Own Question
Dr.Sumanth
Dr.Sumanth,
Category: Urology
Satisfied Customers: 5509
101124971
Type Your Urology Question Here...
Dr.Sumanth is online now

I have had a problem of erectile dysfunction and low libido

This answer was rated:

I have had a problem of erectile dysfunction and low libido for twenty years. It began with the treatment of chronic fatigue (1999-2004) using seroxat. Viagr failed but injections of fenitoina and prostaglandina cured erectile dysfunction. (This was in Italy and I know only the Italian names). I was still, however incapable of orgasm and was told (still in Italy that nothing could be done unless I got my weight down. I have lost a very great deal of weight but am now seemingly stuck at about 92 kg (but will get there). A British GP with whom I discussed this today could not understand this advice. Please comment
JA: The Urologist can help. Just a couple quick questions before I transfer you. Any pain or burning sensation while urinating? What color is your urine?
Customer: No pain or burning when urinating. Urine is the normal yellowish colour.
JA: How long have you been dealing with the burning? Are you experiencing any other discomfort?
Customer: There is no burning or any other pain
JA: Anything else in your medical history you think the doctor should know?
Customer: I suffered from ejaculatory incompetence for some months in 1979
Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani and I am here to help you today. I have 14 years of experience in the field of Medicine at a tertiary care referral hospital. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.
If you see a premium phone call request I suggest you ignore it - as the premium request of phone call was a system generated prompt and was not initiated by me. I would be glad to continue here please.
Kind regards ***** ***** Sumanth Amperayani
Hello... I understand your concern.
I need some more information please.
1. May I know your age please?
2. How long have you had this symptom?
3. What are the medications you are currently on?
4. Are you a diabetic or hypertensive?
5. I am sorry to ask - but - are you a smoker or alcoholic?
6. Are you still obese... what's your BMI?
7.Is there a problem with getting an erection or sustaining an erection please?
8. Are you telling that you get the feeling of orgasm but don't get ejaculation please?
Please get back to me with the above information so that I can guide you better.
Kind regards ***** ***** Sumanth Amperayani
Dr.Sumanth and other Urology Specialists are ready to help you
Customer: replied 1 month ago.
1. 69
2. Since 1999 (start of the seroxat treatment)
3. Terazosin (2mg per day) for enlarged prostate (I should also mention low risk prostate cancer)
4. I am not diabetic or hypertensive
5. I am. not a smoker or alcoholic.
6. There was an erectile problem but injections solved this.
7. I get neither the feeling of orgasm nor the ejaculation
I have called you, but you didn't lift the call.
Please let me know in how many hours from now should I call you back please.
Hello...I understand your concern and I am sorry for your symptoms.
From what you say I feel that - what you are experiencing is retrograde ejaculation.
Retrograde ejaculation occurs when semen enters the bladder instead of emerging through the penis during orgasm. Although you still reach sexual climax, you might ejaculate very little or no semen. This is sometimes called a dry orgasm.
Retrograde ejaculation isn't harmful, but it can cause male infertility. Treatment for retrograde ejaculation is generally only needed to restore fertility. Retrograde ejaculation doesn't affect your ability to get an erection or have an orgasm — but when you climax, semen goes into your bladder instead of coming out of your penis.
There are medications for RE.
Like - Imipramine, Midodrine, Chlorpheniramine, Brompheniramine, Ephedrine, Pseudoephedrine, Phenylephrine.
These medications help keep the bladder neck muscle closed during ejaculation. While they're effective treatment for retrograde ejaculation, medications can cause side effects or adverse reactions with other medications. Certain medications used to treat retrograde ejaculation can increase your blood pressure and heart rate, which can be dangerous if you have high blood pressure or heart disease.
I suggest you discuss with your physician regarding these please.I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (this is the only way we professionals get credited for our time and professional effort). We can continue here until you are satisfied, simply use the reply box and let me know.
A bonus is highly appreciated....Thank you!".
If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -
https://www.justanswer.com/medical/expert-drsumanth/?rpt=3800
Kind regards ***** ***** Sumanth Amperayani